Global behavior of P-dimensional difference equations system

  • Received: 01 January 2021 Revised: 01 March 2021 Published: 15 April 2021
  • Primary: 39A10; Secondary: 40A05

  • The global asymptotic stability of the unique positive equilibrium point and the rate of convergence of positive solutions of the system of two recursive sequences has been studied recently. Here we generalize this study to the system of $ p $ recursive sequences $x_{n+1}^{(j)}=A+\left(x_{n-m}^{(j+1) mod (p)} \;\;/ x_{n}^{(j+1) mod (p)}\;\;\;\right) $, $ n = 0,1,\ldots, $ $ m,p\in \mathbb{N} $, where $ A\in(0,+\infty) $, $ x_{-i}^{(j)} $ are arbitrary positive numbers for $ i = 1,2,\ldots,m $ and $ j = 1,2,\ldots,p. $ We also give some numerical examples to demonstrate the effectiveness of the results obtained.

    Citation: Amira Khelifa, Yacine Halim. Global behavior of P-dimensional difference equations system[J]. Electronic Research Archive, 2021, 29(5): 3121-3139. doi: 10.3934/era.2021029

    Related Papers:

  • The global asymptotic stability of the unique positive equilibrium point and the rate of convergence of positive solutions of the system of two recursive sequences has been studied recently. Here we generalize this study to the system of $ p $ recursive sequences $x_{n+1}^{(j)}=A+\left(x_{n-m}^{(j+1) mod (p)} \;\;/ x_{n}^{(j+1) mod (p)}\;\;\;\right) $, $ n = 0,1,\ldots, $ $ m,p\in \mathbb{N} $, where $ A\in(0,+\infty) $, $ x_{-i}^{(j)} $ are arbitrary positive numbers for $ i = 1,2,\ldots,m $ and $ j = 1,2,\ldots,p. $ We also give some numerical examples to demonstrate the effectiveness of the results obtained.



    加载中


    [1] Global stability of a third-order nonlinear system of difference equations with period-two coefficients. Rev. R. Acad. Cienc. Exactas Fis. Nat., Ser. A Mat. (2017) 111: 325-347.
    [2] On the recursive sequence $x_{n+1} = p+(x_{n-k}/x_{n})$. J. Difference Equ. Appl. (2003) 9: 721-730.
    [3] S. N. Elaydi, An Introduction to Difference Equations, Springer-Verlag, New York, 1996. doi: 10.1007/978-1-4757-9168-6
    [4] On a system of two nonlinear difference equations of order two. Proc. Jangeon Math. Soc. (2015) 18: 353-368.
    [5] Solutions of rational difference systems of order two. Math. Comput. Modelling (2012) 55: 378-384.
    [6] Periodicity and solutions for some systems of nonlinear rational difference equations. Hacet. J. Math. Stat. (2015) 44: 1361-1390.
    [7] (2005) Periodicities in Nonlinear Difference Equations.Chapman and Hall/CRC Press.
    [8] The global asymptotic stability of a system of difference equations. J. Difference Equ. Appl. (2018) 24: 976-991.
    [9] Global character of systems of rational difference equations. Electron. J. Math. Anal. Appl. (2015) 3: 204-214.
    [10] On the solutions of a higher-order difference equation in terms of generalized Fibonacci sequences. Math. Methods. Appl. Sci. (2016) 39: 2974-2982.
    [11] Dynamic behavior of a second-order nonlinear rational difference equation. Turkish J. Math. (2015) 39: 1004-1018.
    [12] Solvability of a system of nonlinear difference equations of higher order. Turk. J. Math. (2019) 43: 1533-1565.
    [13] V. L. Kocić and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Kluwer Academic Publishers Group, Dordrecht, 1993. doi: 10.1007/978-94-017-1703-8
    [14] On the behavior of the solutions of a system of two nonlinear difference equations. Commun. Appl. Nonlinear Anal. (1998) 5: 47-59.
    [15] Oscillation and asymptotic stability of two systems of difference equations of rational form. J. Differ. Equations Appl. (2001) 7: 601-617.
    [16] More on Poincaré's and Perron's theorems for difference equations. J. Difference Equ. Appl. (2002) 8: 201-216.
    [17] Behavior of positive solutions of a difference equation. J. Appl. Math. Inform. (2017) 35: 217-230.
    [18] On a solvable nonlinear difference equation of higher order. Turkish J. Math. (2018) 42: 1765-1778.
    [19] On the behaviour of solutions for some systems of difference equations. J. Comput. Anal. Appl. (2015) 18: 166-178.
    [20] On the symmetrical system of rational difference equation $x_{n+1}=A+y_{n-k}/y_{n}, y_{n+1}=A+x_{n-k}/x_{n}$. Appl. Math. (2013) 4: 834-837.
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(784) PDF downloads(201) Cited by(0)

Article outline

Figures and Tables

Figures(6)

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog